# SDR CALA0600005

- Difficulty date: January 10, 2006
- Submitted: January 12, 2006
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 58,896 hours, 31,895 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 655057817
- Condition: Corroded
- Location: Ss 196.2-200.3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE LT HORIZONTAL STABILIZER REAR SPAR UPPER CAP CORRODED FROM STAB STA 196.2 TO 200.3.  THE LT HORIZONTAL STABILIZER ASSEMBLY WAS REMOVED AND REPLACED MM 27-41-11, PAGE 401, FIGURE 401.
